PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2005 | 15 | 4 | 455-462
Tytuł artykułu

Stability of a class of adaptive nonlinear systems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper presents a research effort focused on the problem of robust stability of the closed-loop adaptive system. It is aimed at providing a general framework for the investigation of continuous-time, state-space systems required to track a (stable) reference model. This is motivated by the model reference adaptive control (MRAC) scheme, traditionally considered in such a setting. The application of differential inequlities results to the analysis of the Lyapunov stability for a class of nonlinear systems is investigated and it is shown how the problem of model following control may be tackled using this methodology.
Rocznik
Tom
15
Numer
4
Strony
455-462
Opis fizyczny
Daty
wydano
2005
otrzymano
2005-06-01
poprawiono
2005-09-01
Twórcy
  • Institute of Control and Industrial Electronics, Warsaw University of Technology, 00-662 Warsaw, Poland
Bibliografia
  • Corduneanu C. (1960): Application of differential inequalities to stability theory.- Analele Stiinctifice ale Universitatii 'Al. I. Cuza' din Iasi (Serie Noua). Sectiunea I (Matematica, Fizica, Chimie), Vol. VI, No. 1, pp. 47-58, (in Russian).
  • Corduneanu C. (1961): Addendum to the paper Application of differential inequalities to stability theory. - Analele Stiinctifice ale Universitatii 'Al. I. Cuza' din Iasi (Serie Noua). Sectiunea I (Matematica, Fizica, Chimie), Vol. VII(2), pp. 247-252, (in Russian).
  • Corduneanu C. (1964): On partial stability. - Revue Roumaine de Mathematiques Pures et Appliquees, Vol. IX(3), pp. 229-236, (in French).
  • Dzieliński A. (2002a): Neural networks based NARX models in nonlinear adaptive control. - App. Math. Comput. Sci., Vol. 12, No. 2, pp. 101-106.
  • Dzieliński A. (2002b): Difference inequalities and BIBO stability of approximate NARX models. - Bull. Polish Acad. Sci., Techn. Sci., Vol. 50, No. 4, pp. 295-311.
  • Hahn W.(1963): Theory and Application of Liapunov's Direct Method. - Englewood Cliffs, NJ: Prentice-Hall.
  • Hahn W. (1967): Stability of Motion. - New York: Springer.
  • Hatvany L.(1975): On the application of differential inequalities to stability theory.- Vestnik Moskovskogo Universiteta, Vol. I30, No. 3, pp. 83-89, (in Russian).
  • Lakshmikantham V.(1962a): Differential systems and extension of Lyapunov's method. - Michigan Math. J., Vol. 9, No. 4, pp. 311-320.
  • Lakshmikantham V. (1962b): Notes on variety of problems of differential systems. - Arch. Rat. Mech. Anal., Vol. 10, No. 2, pp. 119-126.
  • Lakshmikantham V. and Leela S. (1969a): Differential and Integral Inequalities. Theory and Applications, Vol. I: Ordinary Differential Equations. - New York: Academic Press.
  • Lakshmikantham V. and Leela S. (1969b): Differential and Integral Inequalities. Theory and Applications, Vol. II: Functional, Partial, Abstract, and Complex Differential Equations. - New York: Academic Press.
  • Liu X. and Siegel D., editors. (1994): Comparison Method in Stability Theory.- Amsterdam: Marcel Dekker.
  • Luzin N. N. (1951): On the method of approximate integration due to academician S. A. Chaplygin. - Uspekhi matematicheskikh nauk, Vol. 6, No. 6, pp. 3-27, (in Russian).
  • Makarov S. M. (1938): A generalisation of fundamental Lyapunov's theorems on stability of motion. - Izvestiya fiziko-matematicheskogo obshchestva pri Kazanskom gosudarstvennom universitete (Seriya 3), Vol. 10, No. 3, pp. 139-159, (in Russian).
  • Narendra K. S. and Annaswamy A. M. (1989): Stable Adaptive Systems. - Eglewood Cliffs, NJ: Prentice-Hall.
  • Pachpatte B. G. (1971): Finite-difference inequalities and an extension of Lyapunov's method. - Michigan Math. J., Vol. 18, No. 4, pp. 385-391.
  • Rabczuk R. (1976): Elements of Differential Inequalities. - Warsaw: Polish Scientific Publishers, (in Polish).
  • Szarski J. (1967): Differential Inequalities, 2nd Ed.. - Warsaw: Polish Scientific Publishers, (in Polish).
  • Walter W. (1970): Differential and Integral Inequalities. - Berlin: Springer.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-amcv15i4p455bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.